# SDR 97ZZZX2927

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69507
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400344
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Wire Broken
- Location: Rt Mlg Downlock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXTENSION, RT MAIN GEAR UNSAFE DOWN AND LOCK INDICATION WAS SHOWN.  GEAR APPEARED TO BE DOWN AND LOCKED AFTER A LOW FLY-BY OVER THE CONTROL TOWER.  AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  FOUND BAD WIRE CONNECTIONS AT RT DOWN AND LOCK SWITCH.  RE-SOLDERED CONNECTIONS.  GEAR INDICATION AND OPERATIONAL CHECKS WERE GOOD.
